Beamline for Schools 2019

Report of Contributions

Beam day 2

Contribution ID: 65

Type: not specified

Beam day 2

Sunday 20 October 2019 08:00 (1 minute)

Beam day 3

Contribution ID: 66

Type: not specified

Beam day 3

Monday 21 October 2019 08:00 (1 minute)

Beam day 4

Contribution ID: 67

Type: not specified

Beam day 4

Tuesday 22 October 2019 08:00 (1 minute)

Beam day 5

Contribution ID: 68

Type: not specified

Beam day 5

Wednesday 23 October 2019 08:00 (1 minute)

There will be no afternoon shift in the control room. The morning shift has to leave earlier to have lunch before the Sponsor/VIP Day.

Beam day 7

Contribution ID: 70

Type: not specified

Beam day 7

Friday 25 October 2019 08:00 (1 minute)

Beam day 8

Contribution ID: 71

Type: not specified

Beam day 8

Saturday 26 October 2019 08:00 (1 minute)

Beam day 9

Contribution ID: 72

Type: not specified

Beam day 9

Sunday 27 October 2019 08:00 (1 minute)

Final presentations of the results ···

Contribution ID: 73

Type: not specified

Final presentations of the results of both teams

Monday 28 October 2019 15:00 (1 hour)

Summary

Beamline disassembly (for suppo ...

Contribution ID: 74

Type: not specified

Beamline disassembly (for support scientists)

Monday 28 October 2019 08:00 (1 minute)

Contribution ID: 83

Type: not specified

Daily meeting to discuss the plan of the day

Sunday 20 October 2019 10:00 (30 minutes)

Afterwards we will go together to the data analysis room as well as the experimental hall, where the first shift crew will stay.

Summary

Welcome reception

Contribution ID: 84

Type: not specified

Welcome reception

Thursday 17 October 2019 18:00 (1 hour)

Contribution ID: 85

Type: not specified

Daily meeting to discuss the plan of the day

Monday 21 October 2019 09:00 (30 minutes)

Contribution ID: 86

Type: not specified

Daily meeting to discuss the plan of the day

Tuesday 22 October 2019 09:00 (30 minutes)

Contribution ID: 87

Type: not specified

Daily meeting to discuss the plan of the day

Wednesday 23 October 2019 09:00 (30 minutes)

Contribution ID: 88

Type: not specified

Daily meeting to discuss the plan of the day

Friday 25 October 2019 09:00 (30 minutes)

The film crew will accompany us in the morning for the BL4S documentary.

Contribution ID: 89

Type: not specified

Daily meeting to discuss the plan of the day

Saturday 26 October 2019 09:00 (30 minutes)

Do not forget the time shift from Saturday to Sunday. You will have to set your watches one hour backwards during the next night, so you will have one hour more. :)

Contribution ID: 90

Type: not specified

Daily meeting to discuss the plan of the day

Sunday 27 October 2019 09:00 (30 minutes)

Arrival at CERN Globe of Science ···

Contribution ID: 113

Type: not specified

Arrival at CERN Globe of Science and Innovation

Visit the Universe of Particles exhibit.

View the scale images in the Globe of Science and Innovation internal ramp.

Presentation of the BL4S project

Contribution ID: 114

Type: not specified

Presentation of the BL4S project

Presenter: JOOS, Markus (CERN)

Presentation of the team "Relativ ...

Contribution ID: 115

Type: not specified

Presentation of the team "Relatively special"

Presentation of the team "Pyramid \cdots

Contribution ID: 116

Type: not specified

Presentation of the team "Pyramid hunters"

Presentation of ALCOA

Contribution ID: 117

Type: not specified

Presentation of ALCOA

Presentation of National Intrsuments

Contribution ID: 119

Type: not specified

Presentation of National Intrsuments

Coffee

Contribution ID: 120

Type: not specified

Coffee

Visit to T9

Contribution ID: 121

Type: not specified

Visit to T9

Time for discussion

Contribution ID: 125

Type: not specified

Time for discussion

Transfer to building 157 (East Hall)

Contribution ID: 126

Type: not specified

Transfer to building 157 (East Hall)

Continuation of the visit at the A $\,\cdots\,$

Contribution ID: 127

Type: not specified

Continuation of the visit at the AD (only for the company representatives)

Message from Motorola

Contribution ID: 128

Type: not specified

Message from Motorola

A word from the Director for Int $\,\cdots$

Contribution ID: 133

Type: not specified

A word from the Director for International Relations

Presenter: WARAKAULLE, Charlotte Lindberg (CERN)

Beam day 6

Contribution ID: 139

Type: not specified

Beam day 6

Thursday 24 October 2019 08:00 (1 minute)

Contribution ID: 140

Type: not specified

Daily meeting to discuss the plan of the day

Thursday 24 October 2019 09:00 (30 minutes)

Presentation of team Particle Pee

Contribution ID: 145

Type: not specified

Presentation of team Particle Peers' experiment

Saturday 19 October 2019 09:00 (15 minutes)

Meeting point: seminar room 1

Presentation of team DESY Chai ...

Contribution ID: 146

Type: not specified

Presentation of team DESY Chain's experiment

Saturday 19 October 2019 09:15 (15 minutes)

The DESY beamline and the parti \cdots

Contribution ID: 147

Type: not specified

The DESY beamline and the particle beam provided to the experiments

Saturday 19 October 2019 10:00 (30 minutes)

Presenter: STANITZKI, Marcel (Deutsches Elektronen-Synchrotron (DE))

Beamline for Sc ··· / Report of Contributions

An introduction to the data acqui $\,\cdots\,$

Contribution ID: 148

Type: not specified

An introduction to the data acquisition system

Saturday 19 October 2019 11:15 (1 hour)

Presenters: BEIRAO DA CRUZ E SILVA, Cristovao (LIP Laboratorio de Instrumentacao e Fisica Experimental de Part); SCHÜTZE, Paul (Deutsches Elektronen-Synchrotron (DE))

Official dinner

Contribution ID: 151

Type: not specified

Official dinner

Saturday 19 October 2019 19:00 (3 hours)

Restaurant: Hamburger Elbspeicher (https://www.hamburger-elbspeicher.de) Address: Große Elbstraße 39, 22767 Hamburg

Arrival of the teams, registration ···

Contribution ID: 156

Type: not specified

Arrival of the teams, registration and check-in

Wednesday 16 October 2019 11:00 (5 hours)

Check In Time: 14h

Welcome and organisation

Contribution ID: 157

Type: not specified

Welcome and organisation

Wednesday 16 October 2019 16:00 (40 minutes)

Introduction and distribution of welcome bags

Presenters: ARETZ, Sarah (CERN); WARMBEIN, Barbara (DESY)

First beam with the students

Contribution ID: 159

Type: not specified

First beam with the students

Saturday 19 October 2019 13:45 (3h 15m)

The film crew will accompany us in the afternoon for the BL4S documentary. Schedule: Interviews with students, visiting the experiments for the first time, first beam through the experiments. Beamline for Sc ··· / Report of Contributions

Introduction to data analysis

Contribution ID: 160

Type: not specified

Introduction to data analysis

Sunday 20 October 2019 09:00 (1 hour)

Presenters: BEIRAO DA CRUZ E SILVA, Cristovao (LIP Laboratorio de Instrumentacao e Fisica Experimental de Part); SCHÜTZE, Paul (Deutsches Elektronen-Synchrotron (DE))

Departure for the official dinner

Contribution ID: 161

Type: not specified

Departure for the official dinner

Saturday 19 October 2019 18:00 (1 hour)

Meeting point: 18h at DESY gate

Summary

Beamline for Sc ··· / Report of Contributions

Focus group

Contribution ID: 166

Type: not specified

Focus group

Wednesday 23 October 2019 09:30 (1 hour)

The CERN & Society foundation (our sponsors) would like to get some feedback from you. At least half of each team should be present.

Summary

Visit: XFEL

Contribution ID: 171

Type: not specified

Visit: XFEL

Friday 25 October 2019 13:00 (3 hours)

Meeting point: 13h at the roundabout Please do not forget your ticket for public transportation and wear closed, flat shoes.

Departure of teams

Contribution ID: 185

Type: not specified

Departure of teams

Tuesday 29 October 2019 04:00 (8 hours)

Please hand over the room keys at the main gate just before we meet there. DESY Chain: we meet at 4 am at the main gate Particle peers: we meet at 11 am at the main gate

Beam day 1

Contribution ID: 196

Type: not specified

Beam day 1

Saturday 19 October 2019 08:59 (1 minute)

Summary

Beamline for Sc ··· / Report of Contributions

Detector museum at HERA West

Contribution ID: 201

Type: not specified

Detector museum at HERA West

Friday 18 October 2019 16:15 (30 minutes)

Presenter: SCHÜTZE, Paul (Deutsches Elektronen-Synchrotron (DE)) **Session Classification:** Visits

HERA accelerator

Contribution ID: 202

Type: not specified

HERA accelerator

Friday 18 October 2019 16:45 (45 minutes)

Presenter: SCHÜTZE, Paul (Deutsches Elektronen-Synchrotron (DE)) **Session Classification:** Visits

Fire safety

Contribution ID: 203

Type: not specified

Fire safety

Friday 18 October 2019 08:45 (1h 45m)

Summary

Presenter: SARETZKI, Fabian

Session Classification: Safety day

Cryogenic safety

Contribution ID: 204

Type: not specified

Cryogenic safety

Friday 18 October 2019 11:15 (45 minutes)

Presenter: SCHNAUTZ, Tobias (DESY) **Session Classification:** Safety day

Computing safety

Contribution ID: 205

Type: not specified

Computing safety

Friday 18 October 2019 13:30 (45 minutes)

Summary

Presenters: STERNBERGER, Sven (DESY); KEMP, Yves (Deutsches Elektronen-Synchrotron (DE))

Session Classification: Safety day

Presentation of teams

Contribution ID: 207

Type: not specified

Presentation of teams

Wednesday 16 October 2019 16:40 (20 minutes)

Both teams should briefly introduce themselves and where they are coming from.

Visit of teachers at DESY

Contribution ID: 208

Type: not specified

Visit of teachers at DESY

Tuesday 22 October 2019 17:30 (1 hour)

Local teachers are at DESY for a training and will visit us at the beamline. Students not being on shift are also welcome to join to explain your experiments.

Radiation protection

Contribution ID: 210

Type: not specified

Radiation protection

Friday 18 October 2019 14:15 (1h 45m)

School lab (physik.begreifen)

Presenter: ONG, Karen

Session Classification: Safety day

Safety at the beamline

Contribution ID: 211

Type: not specified

Safety at the beamline

Saturday 19 October 2019 10:30 (30 minutes)

Presenter: STANITZKI, Marcel (Deutsches Elektronen-Synchrotron (DE))

Travel to city center

Contribution ID: 212

Type: not specified

Travel to city center

Thursday 17 October 2019 08:45 (45 minutes)

Visit of city center

Contribution ID: 213

Type: not specified

Visit of city center

Thursday 17 October 2019 09:30 (2 hours)

Visit includes view into town hall, Memorial St. Nikolai and St. Michaelis church

Walk to museum ship San Diego

Contribution ID: 214

Type: not specified

Walk to museum ship San Diego

Thursday 17 October 2019 13:30 (15 minutes)

Big harbour circuit tour

Contribution ID: 215

Type: not specified

Big harbour circuit tour

Thursday 17 October 2019 11:30 (2 hours)

Lunch on ship with brought lunch packages from DESY

Museum ship San Diego

Contribution ID: 216

Type: not specified

Museum ship San Diego

Thursday 17 October 2019 13:45 (1 hour)

Audioguides will be available

Walk to Elbphilharmonie

Contribution ID: 217

Type: not specified

Walk to Elbphilharmonie

Thursday 17 October 2019 14:45 (15 minutes)

Plaza Elbphilharmonie

Contribution ID: 218

Type: not specified

Plaza Elbphilharmonie

Thursday 17 October 2019 15:00 (45 minutes)

Travel back to DESY

Contribution ID: 219

Type: not specified

Travel back to DESY

Thursday 17 October 2019 15:45 (45 minutes)

Get your lunch packages

Contribution ID: 220

Type: not specified

Get your lunch packages

Thursday 17 October 2019 08:15 (30 minutes)

Please get your lunch packages until 8h20 latest in the restaurant. Then we will go together to the bus station for the bus leaving at 08h41.

Directorate welcome

Contribution ID: 221

Type: not specified

Directorate welcome

Friday 18 October 2019 10:30 (30 minutes)

Presenter: DOSCH, Helmut Session Classification: Safety day

Welcome Addresses

Contribution ID: 222

Type: not specified

Welcome Addresses

Wednesday 23 October 2019 14:30 (15 minutes)

Addresses by DESY, CERN&Society and VIPS

Introductions of Beamline for Sch ...

Contribution ID: 223

Type: not specified

Introductions of Beamline for Schools teams

Wednesday 23 October 2019 14:45 (15 minutes)

5 minutes each for short team introductions of the teams "DESY Chain" and "Particle Peers"

Summary

Addresses by this year's sponsors

Contribution ID: 224

Type: not specified

Addresses by this year's sponsors

Wednesday 23 October 2019 14:55 (20 minutes)

5 minutes from Arconic Foundation and Wilhelm und Else Heräus-Stiftung

Summary

Transport from building 1 to 48f

Contribution ID: 225

Type: not specified

Transport from building 1 to 48f

Wednesday 23 October 2019 15:20 (5 minutes)

Introduction to DESY, walk to 47c, …

Contribution ID: 226

Type: not specified

Introduction to DESY, walk to 47c, visit PETRA III

Wednesday 23 October 2019 15:25 (35 minutes)

Transport from PETRA III (47c) to …

Contribution ID: 227

Type: not specified

Transport from PETRA III (47c) to Testbeam (27)

Wednesday 23 October 2019 16:00 (10 minutes)

Beamline for Sc ··· / Report of Contributions

Visit of test beam area, project pr \cdots

Contribution ID: 228

Type: not specified

Visit of test beam area, project presentation and discussion with students, snacks

Wednesday 23 October 2019 16:10 (50 minutes)

Visit: PETRA III synchrotron rad $\,\cdots\,$

Contribution ID: 229

Type: not specified

Visit: PETRA III synchrotron radiation facility

Saturday 26 October 2019 17:30 (1 hour)

Meeting point: control room

This visit is for shift crew 1. Shift crew 3 has this visit on Thursday. People in shift crew 2 can choose, in which of the visits to take part, the same applies to the team coaches.

Presenter: SCHÜTZE, Paul (Deutsches Elektronen-Synchrotron (DE))

Visit: PETRA III synchrotron rad $\,\cdots\,$

Contribution ID: 230

Type: not specified

Visit: PETRA III synchrotron radiation facility

Thursday 24 October 2019 17:30 (1 hour)

Meeting point: control room

This visit is for shift crew 3. Shift crew 1 will have this visit on Saturday. People in shift crew 2 can choose, in which of the visits to take part, the same applies to the team coaches.

Presenter: SCHÜTZE, Paul (Deutsches Elektronen-Synchrotron (DE))

Introduction: DESY

Contribution ID: 231

Type: not specified

Introduction: DESY

Wednesday 16 October 2019 17:00 (1 hour)

Presenter: STANITZKI, Marcel (Deutsches Elektronen-Synchrotron (DE))

Dinner

Contribution ID: 232

Type: not specified

Dinner

Saturday 26 October 2019 19:00 (2 hours)

Cold food will be stored for us in the bistro (where the welcome reception took place).

Lunch

Contribution ID: 233

Type: not specified

Lunch

Saturday 26 October 2019 12:00 (2 hours)

Vegetarian lasagne is made only for our group, additional snacks can be taken as usual.

Closing evening

Contribution ID: 234

Type: not specified

Closing evening

Monday 28 October 2019 20:00 (1h 30m)

After dinner we will have a common evening together with a little closing concert at the ground floor of the restaurant.

Lecture about computing and en ...

Contribution ID: 235

Type: not specified

Lecture about computing and engineering at CERN (optional)

Monday 28 October 2019 10:00 (1h 15m)

Presenter: JOOS, Markus (CERN)